MAUDE Adverse Event Report: ABBOTT VASCULAR INC. ESPRIT¿; SCAFFOLD,INFRAPOPLITEAL,ABSORBABLE

ABBOTT VASCULAR INC. ESPRIT¿; SCAFFOLD,INFRAPOPLITEAL,ABSORBABLE
Model Number 1203250-38
Medical Device Problem Codes Failure to Advance (2524); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/07/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the procedure was to treat an unspecified lesion with calcification and a dissection present.The 3.5x38 mm esprit btk delivery system was attempted to be advanced but failed to cross the lesion potentially due to a pre-existing dissection flap but the reason is unknown.It was noted that the distal end of the stent was partially coming off of the delivery system.The delivery system was removed and a 3.0x38 mm esprit btk delivery system was then attempted but this device also did not cross, potentially due to the dissection flap.There were no adverse patient effects and there was no clinically significant delay in the procedure.
 
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.D4: a partial udi was provided as the lot number is not known.
 
Additional Manufacturer Narrative
A visual inspection and dimensional analysis were performed on the returned device.The reported failure to advance could not be replicated in a testing environment as it was related to operational context of the procedure.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.Based on the reported information and the observations from the returned analysis, the investigation determined that the reported issue appears to be related to circumstances of the procedure.Based on the results of the complaint investigation there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.B5: describe event or problem: the procedure description was updated.D4: corrected lot number from unknown to 5052961.D4: corrected primary udi number from (b)(4) to (b)(4).H6: corrected medical device problem code 2923 was removed.
 
Event or Problem Description
Subsequent to the initially filed report it was reported that the first esprit was a 2.5x38 mm and was not dislodged.The second esprit had difficulty advancing to the lesion but was ultimately advanced and implanted.No additional information was provided.

Brand Name
ESPRIT¿
Common Device Name
SCAFFOLD,INFRAPOPLITEAL,ABSORBABLE
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 2024168
26531 ynez road
temecula CA 92591 4628
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key24203072
Report Number2024168-2026-00394
Device Sequence Number12136342
Product Code NXW
UDI-Device Identifier08717648357251
UDI-Public(01)08717648357251(11)250529(17)270528(10)5052961
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P230036
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1203250-38
Device Catalogue Number1203250-38
Device Lot Number5052961
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2026
Supplement Date Received by Manufacturer03/02/2026
Initial Report FDA Received Date01/28/2026
Supplement Report FDA Received Date03/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown